Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Sharper Bounds for the Chebyshev Functions $\theta(x)$ and $\psi(x)$. II

Lowell Schoenfeld
Mathematics of Computation
Vol. 30, No. 134 (Apr., 1976), pp. 337-360
DOI: 10.2307/2005976
Stable URL: http://www.jstor.org/stable/2005976
Page Count: 24
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Sharper Bounds for the Chebyshev Functions $\theta(x)$ and $\psi(x)$. II
Preview not available

Abstract

In this paper, bounds given in the first part of the paper are strengthened. In addition, it is shown that the interval $(x, x + x/16597)$ contains a prime for all $x \geqslant 2,010,760$; and explicit bounds for the Chebyshev functions are given under the assumption of the Riemann hypothesis.

Page Thumbnails

  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360